MAUDE Adverse Event Report: AVANOS MEDICAL, INC. ON-Q PAIN RELIEF SYSTEM WITH SELECT-A-FLOW*, 600 ML, 2-14 ML/HR; ELASTOMERIC - SAF

AVANOS MEDICAL, INC. ON-Q PAIN RELIEF SYSTEM WITH SELECT-A-FLOW*, 600 ML, 2-14 ML/HR; ELASTOMERIC - SAF
Model Number CB6004
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.All information reasonably known as of (b)(6) 2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by (b)(6) medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to (b)(6) medical, inc.(b)(6) medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the (b)(6) medical, inc.Complaint database and identified as complaint (b)(4).The device was not returned.
 
Event or Problem Description
Fill volume: 750 ml, flow rate: 8ml/hr, procedure: unknown, cathplace: unknown.It was reported a fast flow event occurred.The device emptied earlier than expected.The pump emptied prior to 48-hours and was never increased above rate of 8ml/hr.No additional information was provided.

Common Device Name
ELASTOMERIC - SAF
Manufacturer (Section D)
AVANOS MEDICAL, INC.
43 discovery
suite 100
irvine CA 92618
MDR Report Key7860793
Report Number2026095-2018-00092
Device Sequence Number1986858
Product Code MEB
UDI-Device Identifier30680651134760
UDI-Public30680651134760
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K063530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCB6004
Device Catalogue Number101347603
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2018
Initial Report FDA Received Date09/10/2018
Patient Sequence Number1